# SDR 05FDEA04425

- Difficulty date: December 30, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 388
- Aircraft time: 35,700 hours, 22,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Loose
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AVIONICS LIGHT, CHIME CAME ON PASSING 10000, EXECUTED TURNBACK TO KSMP BURN TO MAX LNDG WEIGHT.  FOUND AVIONICS DOOR FLUSH TO FUSELAGE AND DOOR LATCH APPROX 1/8 INCH DOWN.  ON INSPECTION FOUND DOOR LOCKED SWITCH WITH BROKEN SAFETY WIRE/ RETIGHTENED.  SWITCH OPS NORMAL PER A300 MM REF 52-41-14-5.  DOOR VERIFIED CLOSED ON DEPARTURE WITH NO LIGHT.
